# SDR DL76S972720

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED AND TRIMMED AWAY OVER AN 8 BY 8 AREA BETWEEN FS 303 AND 311 AND BETWEEN STRINGERS 26L AND 29L.  STRINGERS 27L AND 28L WERE SEVERED AND REPAIRED PER SRM.  THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 363527-14, REV A.
